MathSciNet Relay Station
MathSciNet bibliographic data
MR2426686 34D05 (34K40)
Hasanbulli, Mustafa; Rogovchenko, Yuri V. Asymptotic behavior of nonoscillatory solutions to $n$-th order nonlinear neutral differential equations. Nonlinear Anal. 69 (2008), no. 4, 1208–1218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement